| Model Number |
SCX-445 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsule contracture/implant migration.¿ baker grade not specified.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture baker grade unknown is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation was capsular contracture baker grade unknown.
Event or Problem Description